Ask The Doctor > Questions & Answers > I had irregular periods between November 2014 and February 2

I had irregular periods between November 2014 and February 2

Patient: I had irregular periods between November 2014 and February 2015.. In march 2015 I went to see a gynecologist who put me on birth control. The birth control regulated my periods but now I have noticed lots of peach fuzz in areas I never noticed before(chest, boobs, face) is this a hormonal thing? Is it caused by the medicine I am on? Can I get it to stop? It’s very embarrassing! And it makes me very insecure.

 

 

Symptoms: Hair growth

 

 

Doctor: Hello,Thanks for the query.It can be due to the hormonal imbalance that you alrrady have. Certain conditions lik e PCOS can cause increased hair growth and likely problems of acne. However, it is not due to the side effect of the medications you are on.Kindly continue to take the same medications as advised and see a dermatologist for an examination and specific treatment.Hope this helped.Regards

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment